MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 8 HOLES/93MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 8 HOLES/93MM; PLATE,FIXATION,BONE
Model Number 241.381
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part number: 241.381.Lot number: h645340.Part manufacture date: 04-jun-2018.Manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of lcp one-third tubular plate with collar 8 holes/93mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a hardware removal from ankle due to infected nonunion on (b)(6) 2019.Hardware removed was one (1) locking compression plate one -third tubular plate with collar 5 holes/ 57mm, one (1) locking compression plate one -third tubular plate with collar 8 holes/ 93mm, one (1) 2.7mm variable angle - locking compression plate, one (1) 2.4/2.7mm variable angle - locking compression plate t-fusion, one (1) 2.7/3.5mm variable angle - locking compression plate anterolateral, two (2) unknown 2.7 cortex screws, fifteen (15) unknown 2.7mm va locking screws, two (2) unknown 3.5mm locking screws and eleven (11) unknown 3.5mm cortex screws.The site was i&d and antibiotic cement was placed in bone void and then a maxframe was placed.There was no surgical delay.Procedure was completed successfully.Patient status is stable.Original implant date is reported as (b)(6) 2018.This report is for one (1) locking compression plate one -third tubular plate with collar 8 holes/ 93mm.This is report 2 of 8 for complaint (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a hardware removal from ankle due to infected nonunion on (b)(6) 2019.Hardware removed was one (1) locking compression plate one -third tubular plate with collar 5 holes/ 57mm, one (1) locking compression plate one -third tubular plate with collar 8 holes/ 93mm, one (1) 2.7mm variable angle - locking compression plate, one (1) 2.4/2.7mm variable angle - locking compression plate t-fusion, one (1) 2.7/3.5mm variable angle - locking compression plate anterolateral, two (2) unknown 2.7 cortex screws, fifteen (15) unknown 2.7mm va locking screws, two (2) unknown 3.5mm locking screws and eleven (11) unknown 3.5mm cortex screws.The site was i&d and antibiotic cement was placed in bone void and then a maxframe was placed.There was no surgical delay.Procedure was completed successfully.Patient status is stable.Original implant date is reported as (b)(6) 2018.This is report 2 of 9 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 8 HOLES/93MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8362708
Report Number2939274-2019-56613
Device Sequence Number1994961
Product Code HRS
UDI-Device Identifier10886982166913
UDI-Public(01)10886982166913
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.381
Device Catalogue Number241.381
Device Lot NumberH645340
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date03/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight76